# SDR R61A201703120211

- Difficulty date: March 12, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 34,324 hours, 21,488 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR OPEN EICAS IN FLIGHT.  PERFORMED ADJUSTMENT TEST OF L1 DOOR WARNING SENSOR IAW AMM 52-72-20. OPS CHECKED GOOD.
